MathSciNet Relay Station
MathSciNet bibliographic data
MR998629 (90d:28025) 28D99 (60G10 94A15)
Kieffer, John C. An ergodic theorem for constrained sequences of functions. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 249–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement